5 Publications

Mark all

[5]
2014 | Journal Article | PUB-ID: 2319166
Linear semigroups with coarsely dense orbits
Abels H, Manoussos A (2014)
Israel Journal of Mathematics 200(1): 327-341.
PUB | DOI | WoS | arXiv
 
[4]
2012 | Journal Article | PUB-ID: 2319161 PUB | DOI | WoS | arXiv
 
[3]
2012 | Journal Article | PUB-ID: 2298493
A group of isometries with non-closed orbits
Abels H, Manoussos A (2012)
Topology and its applications 159(17): 3638-3639.
PUB | DOI | WoS | arXiv
 
[2]
2011 | Journal Article | PUB-ID: 2562307
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 
[1]
2011 | Journal Article | PUB-ID: 2289730
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

5 Data Publications

Mark all

[5]
2014 | Journal Article | PUB-ID: 2319166
Linear semigroups with coarsely dense orbits
Abels H, Manoussos A (2014)
Israel Journal of Mathematics 200(1): 327-341.
PUB | DOI | WoS | arXiv
 
[4]
2012 | Journal Article | PUB-ID: 2319161 PUB | DOI | WoS | arXiv
 
[3]
2012 | Journal Article | PUB-ID: 2298493
A group of isometries with non-closed orbits
Abels H, Manoussos A (2012)
Topology and its applications 159(17): 3638-3639.
PUB | DOI | WoS | arXiv
 
[2]
2011 | Journal Article | PUB-ID: 2562307
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 
[1]
2011 | Journal Article | PUB-ID: 2289730
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed